MathSciNet Relay Station
MathSciNet bibliographic data
MR2031026 30E05 (30C20 30E20 46G25)
Kuznetsova, Olga S.; Tkachev, Vladimir G. Ullemar's formula for the Jacobian of the complex moment mapping. Complex Var. Theory Appl. 49 (2004), no. 1, 55–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 11:36:07 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=f20a199a172d5f9baa6c108256e0be84; path=/; expires=Fri, 06-Jun-2031 11:36:07 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=88 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 55f Wms6|[u!$ wK# 8LCaIWCzےWGϾ}@lT<糞G}Cxh<8?y_y728-;q^bF#|jn=^5a4Lc;֛ E6XF+_&25 MX]BWq*3 17m*1T:-P =i|S d 1شIlbhP됧x!;QÐ3V Ϛ.SLUO5P .9k<(QkJHwwwi)(廗z(ufpho>gŹ܏npp#>܏]-ߎѷ 2cTYC-jlUz[+Q??g0he:Űa>N |upq]AUv\J\ ?BBAn,Ig)HL!Le;XՃbН̈́ ]1ec.fulޔRBPF"߶8Ѝi6  XP;`Fs%ڱ1KϋTS/=߯V+5|5}֨4H(kyxg؛laoùa i:ֳoCvd٭T`5ΛX PXfprx˥K36RMaA` ޥ5;(jXʻ9r %Γ5 SjcxH(8RcYD\Ј L+279W)h)lΝx5俴ȹ;0``s0uL#W,$XץjyPj[)dO˰ o6&ϨnArNdF/!mUfaS yb+PU3Mq87 4໭@\*Xl*TB׆8f%PTa!k7-xҐavy~*|vM-:b[] g ^(glkcrS+{|WX'e8 Hg,yk,A ֎C(C}(/ a @ 0